# SDR UALA2011072603830

- Difficulty date: July 25, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,941 hours, 22,758 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ARMING LEVER STIFF BUT FUNCTIONAL.  ACCOMPLISHED CHECK OF GIRT BAR MECHANISM, OP CHECKS GOOD.  ACCOMPLISHED LUBE OF GIRT BAR FITTINGS.  INSTALLED BUSSLE.
